RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1965, Volume 163, Number 3, Pages 555–558 (Mi dan31364)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

Abstract equations with almost-periodic coefficients

V. V. Zhikov

Lomonosov Moscow State University

Full text: PDF file (524 kB)

Bibliographic databases:

Document Type: Article
Presented: I. G. Petrovskii
Received: 05.01.1965

Citation: V. V. Zhikov, “Abstract equations with almost-periodic coefficients”, Dokl. Akad. Nauk SSSR, 163:3 (1965), 555–558

Citation in format AMSBIB
\Bibitem{Zhi65}
\by V.~V.~Zhikov
\paper Abstract equations with almost-periodic coefficients
\jour Dokl. Akad. Nauk SSSR
\yr 1965
\vol 163
\issue 3
\pages 555--558
\mathnet{http://mi.mathnet.ru/dan31364}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0188577}
\zmath{https://zbmath.org/?q=an:0144.17802}


Linking options:
  • http://mi.mathnet.ru/eng/dan31364
  • http://mi.mathnet.ru/eng/dan/v163/i3/p555

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Zhikov, “Remarks on compactness conditions related to the work of M. I. Kadets on integration of abstract almost-periodic functions”, Funct. Anal. Appl., 5:1 (1971), 26–30  mathnet  crossref  mathscinet  zmath
  • Number of views:
    This page:27
    Full text:13

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019